Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 331, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 31, 2022, 7:34 PM CDT for Woods County, Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2022, 7:34 PM CDT (00:34 UTC)
- Expired
- May 31, 2022, 8:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Woods County, OK
The radar
The Vance AFB radar (KVNX), 52 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 2:29 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.6 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2297 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
809
WUUS54 KOUN 010034
SVROUN
OKC151-010115-
/O.NEW.KOUN.SV.W.0331.220601T0034Z-220601T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
734 PM CDT Tue May 31 2022
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Northeastern Woods County in northwestern Oklahoma...
* Until 815 PM CDT.
* At 734 PM CDT, a severe thunderstorm was located 12 miles northwest
of Avard, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Alva and Capron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3674 9854 3673 9854 3678 9901 3696 9901
3700 9864 3700 9855
TIME...MOT...LOC 0034Z 263DEG 23KT 3686 9890
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Zwink2 follow-up statements
294
WWUS54 KOUN 010049 RRA
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
749 PM CDT Tue May 31 2022
OKC151-010115-
/O.CON.KOUN.SV.W.0331.000000T0000Z-220601T0115Z/
Woods OK-
749 PM CDT Tue May 31 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN WOODS COUNTY...
At 749 PM CDT, a severe thunderstorm was located 7 miles northwest of
Alva, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Alva and Capron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3674 9854 3673 9854 3678 9892 3697 9890
3700 9864 3700 9855
TIME...MOT...LOC 0049Z 263DEG 23KT 3687 9878
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Zwink789
WWUS54 KOUN 010106
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
806 PM CDT Tue May 31 2022
OKC151-010115-
/O.EXP.KOUN.SV.W.0331.000000T0000Z-220601T0115Z/
Woods OK-
806 PM CDT Tue May 31 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WOODS COUNTY WILL
EXPIRE AT 815 PM CDT...
The storm which prompted the warning has weakened below severe
limits, therefore the warning will be allowed to expire. However
small hail and gusty winds are still possible with this thunderstorm.
Remember, a Severe Thunderstorm Warning still remains in effect for
western and southwestern Woods County.
LAT...LON 3674 9854 3673 9854 3678 9892 3697 9890
3700 9864 3700 9855
TIME...MOT...LOC 0105Z 263DEG 23KT 3688 9866
$$
ZwinkWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 6:42 PM CDT, 52 minutes earlier.
Area forecast discussion, May 31, 6:42 PM CDT, 52 minutes before
Area Forecast Discussion
National Weather Service Norman OK
642 PM CDT Tue May 31 2022
...New AVIATION...
.SHORT TERM...
(This evening through Wednesday)
Issued at 126 PM CDT Tue May 31 2022
The effective cold front has finally stalled from around
Cheyenne, to Seiling, to Enid, and Ponca City. Within the warm
sector, mesoanalysis suggests it is already very unstable with
MLCAPE around 3-3.5K J/kg and very little CIN present. Most CAMs
depict CI around 21-22Z or so, but given current environment and
enhanced convergence along the boundary would not be surprised if
this occurred slightly earlier. Main threat will still be very
large hail with supercells this afternoon and evening,
transitioning to a wind threat later on especially across
southwestern and western/central OK later as storms build upscale.
A couple of clusters could produce significant wind damage along
and south of I-40 as they progress eastward through tonight. In
addition, very steep low level lapse rates, low LCLs, increasing
low level flow, and a slight backing surface winds just ahead of
the front early this evening will result in a nonzero tornado
threat. The threat of severe weather should end after midnight as
CIN increases, although a few stronger elevated storms behind the
front will remain possible. Tomorrow's threat and location of
severe weather will depend on the progression of the cold front.
This will likely be influenced by how much post frontal precip
develops early in the morning. Right now, would lean slightly
further south near and south of the I-44 corridor. Generally, both
instability and deep layer shear appear slightly lower for
tomorrow but will remain high enough for supercells. Heavy
rainfall will also become a concern as more widespread rainfall
and training storms occur into the evening.
&&
.LONG TERM...
(Wednesday night through next Monday)
Issued at 214 PM CDT Tue May 31 2022
Models certainly vary with regards to the position of an outflow
boundary(ies) and less so with a synoptic cold front late Wednesday
afternoon into early Wednesday evening. Will continue with the idea
of at least scattered showers and thunderstorms moving across the
southern half/southern two-thirds of Oklahoma and western north
Texas Wednesday evening and night. The mid to upper level flow will
not be overly strong, but enough to support strong to severe
thunderstorms and areas of high rainfall totals. The cold front is
expected to push well into northern Texas early Thursday which will
significantly reduce the chances of severe storms and heavy
rainfall.
Surface high pressure center to our north will generally keep winds
on the lighter side Thursday into Thursday night. Albeit weak, mid-
level warm air advection may result in scattered showers and a few
thunderstorms mainly across the Texas Panhandle. Some of this
precipitation may move into parts of western Oklahoma and western
north Texas overnight Thursday into early Friday morning.
Rather warm temperatures around 7h will overspread the area Saturday
into Sunday. This too may result in late night into early morning
high-based convection with the area shifting more east each day.
There is also the possibility of a shortwave trough skirting the
area Saturday afternoon and night. This may result in more
organized storms during the early evening into the overnight hours.
Very warm mid level temperatures may limit how far west storms can
develop. Very warm to hot weather is expected Sunday into Monday
with rain chances limited to the far eastern part of the forecast
area.
&&
.AVIATION...
(00Z TAFS)
Issued at 637 PM CDT Tue May 31 2022
TSRA will be included most terminals through the forecast period.
TSRA will be most numerous/persistent across western and northern
Oklahoma tonight, with a small complex possibly moving toward
central Oklahoma terminals toward and after 05Z. MVFR cigs will be
widespread northwest half of Oklahoma late tonight and tomorrow
near and north of a slow moving cold front. While there will
likely be showers and a few storm lingering into the post 12Z
time frame, redevelopment of TSRA appears likely after 18Z near
central and southern Oklahoma terminals.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 70 79 58 70 / 70 80 70 30
Hobart OK 68 82 56 71 / 90 70 70 30
Wichita Falls TX 72 92 61 75 / 30 50 70 40
Gage OK 62 65 50 71 / 80 80 50 10
Ponca City OK 66 72 56 73 / 80 80 60 10
Durant OK 73 90 64 77 / 10 30 60 50
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late Wednesday night for OKZ005>008-011>013-
015>020-022>030-035-038.
TX...None.
&&
SHORT TERM...03
LONG TERM....06
AVIATION...11Hazardous weather outlook, May 31, 11:41 AM CDT, 7 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1141 AM CDT Tue May 31 2022 OKZ004>048-050>052-TXZ083>090-011645- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1141 AM CDT Tue May 31 2022 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... A cold front will drop south across parts of northern and western Oklahoma today. Thunderstorms are expected to develop along the front this afternoon and evening. There is an enhanced risk of severe thunderstorms along a swath from southwest Oklahoma to north central Oklahoma. Very large hail up to the size of baseballs, damaging wind gusts of 60 to 80 miles per hour, and heavy rainfall will be the main hazards with these storms. An isolated tornado is also possible, especially across far western Oklahoma. .Heavy Rainfall... Flooding could result from heavy rainfall this afternoon and tonight for portions of central and western Oklahoma. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel should prepare for severe weather operations after 3 PM today. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... .Thunderstorms... The slow moving front will continue to be a focus for thunderstorm development on Wednesday with a chance for another round of severe storms across parts of the area Wednesday afternoon and evening. Large hail and damaging wind gusts will be the main hazards along with heavy rainfall. There will be a chance for thunderstorms daily through Monday. .Heavy Rainfall... Flooding could result from heavy rainfall on Wednesday across portions of Oklahoma. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, May 31, 6:39 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
639 PM CDT TUE MAY 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 3 N REYDON 35.70N 99.93W
05/31/2022 E1.75 INCH ROGER MILLS OK EMERGENCY MNGR
&&
BTLocal storm report, May 31, 6:55 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
655 PM CDT TUE MAY 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM HAIL 7 N WEATHERFORD 35.65N 98.73W
05/31/2022 E1.00 INCH CUSTER OK PUBLIC
&&
BTLocal storm report, May 31, 7:05 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
705 PM CDT TUE MAY 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 7 N WEATHERFORD 35.62N 98.69W
05/31/2022 E2.00 INCH CUSTER OK PUBLIC
&&Local storm report, May 31, 7:06 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
706 PM CDT TUE MAY 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND GST 7 SE HOLLIS 34.61N 99.86W
05/31/2022 M65 MPH HARMON OK PUBLIC
&&Special weather statement, May 31, 7:12 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Norman OK
712 PM CDT Tue May 31 2022
OKZ005-010045-
Woods OK-
712 PM CDT Tue May 31 2022
...A strong thunderstorm will impact portions of north central Woods
County through 745 PM CDT...
At 711 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Freedom, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of north central Woods
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3700 9857 3675 9893 3687 9909 3700 9898
TIME...MOT...LOC 0011Z 221DEG 25KT 3686 9896
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
ZwinkLocal storm report, May 31, 7:21 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
721 PM CDT TUE MAY 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND GST 3 W GOULD 34.67N 99.83W
05/31/2022 M61 MPH HARMON OK MESONET
&&The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:12 PM CDT | Special Weather Statement | OUN | Woods | 33 min |
| May 31, 7:15 PM CDT | Flash Flood Warning | OUN | Custer | 3 hr |
| May 31, 7:24 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 51 min |
| May 31, 7:24 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Kingfisher, Washita | 51 min |
| May 31, 7:30 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 45 min |
| May 31, 7:34 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 21 min |
| May 31, 7:43 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 32 min |
| May 31, 7:57 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 18 min |
| May 31, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 48 min |
| May 31, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa, Tillman | 47 min |
| May 31, 8:14 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 16 min |
| May 31, 8:15 PM CDT | Special Weather Statement | OUN | Woods | 30 min |
| May 31, 8:29 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 16 min |
| May 31, 8:35 PM CDT | Areal Flood Advisory | OUN | Greer, Harmon, Jackson | 23 min |
| May 31, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 45 min |
| May 31, 8:49 PM CDT | Special Weather Statement | OUN | Woods | 26 min |
| May 31, 8:58 PM CDT | Flash Flood Warning | OUN | Greer, Harmon, Jackson | 4 hr |
| May 31, 9:06 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 39 min |
| May 31, 9:17 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 43 min |
| May 31, 9:30 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 45 min |
| May 31, 9:31 PM CDT | Tornado Warning | OUN | Kiowa, Tillman | 30 min |
| May 31, 9:43 PM CDT | Special Weather Statement | OUN | Ellis, Woodward | 32 min |
| May 31, 9:50 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 40 min |
| May 31, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 37 min |
| May 31, 9:58 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 47 min |
| May 31, 9:58 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 47 min |
| May 31, 10:17 PM CDT | Tornado Warning | OUN | Comanche, Kiowa, Tillman | 28 min |
| May 31, 10:32 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Kiowa, Tillman | 43 min |
| May 31, 10:36 PM CDT | Areal Flood Warning | OUN | Custer, Roger Mills | 6 hr |
| May 31, 10:40 PM CDT | Areal Flood Advisory | OUN | Ellis, Harper, Woods, Woodward | 5 hr |
| May 31, 10:46 PM CDT | Flash Flood Warning | OUN | Jackson, Kiowa, Tillman | 5 hr |
| May 31, 10:55 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 50 min |
| May 31, 10:57 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Kiowa, Washita | 48 min |
| May 31, 11:16 PM CDT | Tornado Warning | OUN | Tillman | 29 min |
| May 31, 11:31 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 44 min |
| May 31, 11:42 PM CDT | Special Weather Statement | OUN | Caddo | 33 min |
| May 31, 11:51 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 39 min |
| May 31, 11:53 PM CDT | Flash Flood Warning | OUN | Harmon, Jackson | 4 hr |
| Jun 1, 12:15 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Stephens | 45 min |
| Jun 1, 12:43 AM CDT | Special Weather Statement | OUN | Comanche, Cotton, Tillman | 47 min |
| Jun 1, 12:49 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Garvin, Grady, McClain | 41 min |
| Jun 1, 12:51 AM CDT | Flash Flood Warning | OUN | Comanche | 3 hr |
| Jun 1, 1:10 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 50 min |
| Jun 1, 1:33 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 42 min |
| Jun 1, 1:40 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 50 min |
| Jun 1, 1:53 AM CDT | Severe Thunderstorm Warning | OUN | Jackson | 52 min |
| Jun 1, 2:16 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne, Pottawatomie | 22 min |
| Jun 1, 2:20 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 40 min |
| Jun 1, 2:59 AM CDT | Special Weather Statement | OUN | Tillman | 31 min |
| Jun 1, 3:34 AM CDT | Special Weather Statement | OUN | Tillman | 41 min |
| Jun 1, 3:49 AM CDT | Special Weather Statement | OUN | Cotton | 41 min |
| Jun 1, 6:22 AM CDT | Special Weather Statement | OUN | Woodward | 23 min |
| Jun 1, 6:50 AM CDT | Special Weather Statement | OUN | Dewey | 40 min |
| Jun 1, 7:21 AM CDT | Special Weather Statement | OUN | Blaine | 39 min |
| Jun 1, 7:25 AM CDT | Special Weather Statement | OUN | Custer | 35 min |
| Jun 1, 7:41 AM CDT | Special Weather Statement | OUN | Washita | 34 min |
| Jun 1, 7:59 AM CDT | Special Weather Statement | OUN | Blaine | 31 min |
| Jun 1, 8:26 AM CDT | Areal Flood Advisory | OUN | Custer | 3 hr |
| Jun 1, 8:29 AM CDT | Special Weather Statement | OUN | Blaine | 31 min |
| Jun 1, 8:53 AM CDT | Flash Flood Warning | OUN | Custer | 3 hr |
| Jun 1, 9:04 AM CDT | Areal Flood Advisory | OUN | Custer, Roger Mills | 3 hr |
| Jun 1, 10:37 AM CDT | Special Weather Statement | OUN | Kiowa | 23 min |
| Jun 1, 11:01 AM CDT | Special Weather Statement | OUN | Kiowa | 29 min |
| Jun 1, 11:44 AM CDT | Areal Flood Warning | OUN | Custer | 3 hr |
| Jun 1, 1:36 PM CDT | Areal Flood Advisory | OUN | Custer | 3 hr |
| Jun 1, 2:10 PM CDT | Special Weather Statement | OUN | Marshall | 35 min |
| Jun 1, 2:26 PM CDT | Areal Flood Warning | OUN | Beckham, Custer, Roger Mills, Washita | 3 hr |
| Jun 1, 2:32 PM CDT | Special Weather Statement | OUN | Bryan | 28 min |
| Jun 1, 2:48 PM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| Jun 1, 3:13 PM CDT | Special Weather Statement | OUN | Bryan | 32 min |
| Jun 1, 3:17 PM CDT | Special Weather Statement | OUN | Greer | 28 min |
| Jun 1, 3:28 PM CDT | Severe Thunderstorm Warning | OUN | Greer | 14 min |
| Jun 1, 4:32 PM CDT | Special Weather Statement | OUN | Dewey | 28 min |
| Jun 1, 4:39 PM CDT | Flash Flood Warning | OUN | Beckham, Blaine, Custer, Roger Mills, Washita | 7 hr |
| Jun 1, 4:44 PM CDT | Severe Thunderstorm Warning | OUN | Dewey | 23 min |
| Jun 1, 6:10 PM CDT | River Flood Advisory | OUN | Blaine, Caddo, Canadian, Custer | 9 hr |
| Jun 1, 6:15 PM CDT | River Flood Advisory | OUN | Custer, Washita | 4 hr |
| Jun 1, 6:45 PM CDT | Special Weather Statement | OUN | Roger Mills | 30 min |
| Jun 1, 6:59 PM CDT | Special Weather Statement | OUN | Bryan | 31 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.